Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 3, 2015, 3:08 PM MDT for Sandoval County, New Mexico. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 3:08 PM MDT (21:08 UTC)
- Expired
- Jul 3, 2015, 4:30 PM MDT
- In force
- 82 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
439
WGUS55 KABQ 032108
FFWABQ
NMC043-032230-
/O.NEW.KABQ.FF.W.0026.150703T2108Z-150703T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 430 PM MDT
* AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN NORTH OF JEMEZ SPRINGS...OR
ALONG THE WEST SIDE OF THE THOMPSON RIDGE BURN SCAR. UP TO 1.5
INCHES OF RAIN HAS FALLEN IN THE LAST HOUR. FLASH FLOODING IS
LIKELY IN SULPHUR CREEK AND SAN ANTONIO CREEK.
* LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...JEMEZ STATE MONUMENT AND FENTON LAKE STATE PARK.
THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...
FREELOVE CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA
PRESERVE HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON RIDGE FIRE
BURN AREA.
&&
LAT...LON 3597 10657 3586 10656 3579 10659 3571 10669
3576 10675 3595 10676
$$
342 follow-up statements
231
WGUS75 KABQ 032148
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT FRI JUL 3 2015
NMC043-032230-
/O.CON.KABQ.FF.W.0026.000000T0000Z-150703T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
348 PM MDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
CENTRAL SANDOVAL COUNTY...
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT MUCH OF THE HEAVY RAIN HAS CEASED OVER AND JUST WEST OF THE
THOMPSON RIDGE BURN SCAR. HOWEVER...HEAVY RUNOFF WILL CONTINUE.
FLASH FLOODING IS LIKELY OCCURRING IN SULPHUR CREEK AND SAN ANTONIO
CREEK. 1.35 INCHES OF RAIN HAS BEEN REPORTED JUST WEST OF THE BURN
SCAR IN LA CUEVA. FLOODING MAY BE OCCURRING ALONG HIGHWAY 126 AND
FOREST SERVICE ROADS 106 AND 376 AS WELL AS AROUND SULPHUR SPRINGS.
MORE STORMS ARE POSSIBLE ACROSS THE AREA THROUGH THE AFTERNOON. THE
WATER FROM THESE STORMS WILL EVENTUALLY RUN DOWN THE JEMEZ RIVER.
OTHER LOCATIONS IMPACTED INCLUDE... JEMEZ SPRINGS...JEMEZ STATE
MONUMENT AND FENTON LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON RIDGE FIRE
BURN AREA.
&&
LAT...LON 3597 10657 3586 10656 3579 10659 3571 10669
3576 10675 3595 10676
$$
34573
WGUS75 KABQ 032224
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT FRI JUL 3 2015
NMC043-032233-
/O.EXP.KABQ.FF.W.0026.000000T0000Z-150703T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
424 PM MDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING FOR CENTRAL SANDOVAL COUNTY WILL EXPIRE AT
430 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HIGH WATER FLOWS REMAIN POSSIBLE IN SULPHUR CREEK AND
SAN ANTONIO CREEK.
LAT...LON 3597 10657 3586 10656 3579 10659 3571 10669
3576 10675 3595 10676
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 12:05 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 3, 12:05 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1205 PM MDT FRI JUL 3 2015 .AVIATION... 18Z TAF CYCLE THE MID LEVEL HIGH PRESSURE CENTER WILL SHIFT FROM THE FOUR CORNERS TODAY TO MORE SQUARELY OVER THE FORECAST AREA TONIGHT...THEN OVER S NM BY SATURDAY AFTN. AS A RESULT STORM CELLS WILL SHIFT SLOWLY TOWARD THE S AND W TODAY. SATELLITE IMAGERY LATE THIS MORNING DEPICTS A WEAK DISTURBANCE DROPPING S OUT OF CO. TRUSTED MESOSCALE MODELS DEPICT TS FORMING CLUSTERS AND LINES ACROSS N NM THIS AFTN THEN SPREADING S ACROSS CENTRAL AREAS THIS EVENING...WITH SOME INDICATION THAT NW AND E CENTRAL AREAS COULD ALSO GET HIT. CELLS SHOULD MOVE SLOWER AND DIRECTION OF MOVEMENT SHOULD BECOME MORE ERRATIC TONIGHT AS THE HIGH MOVES MORE DIRECTLY OVERHEAD. WITH ABUNDANT MOISTURE REMAINING IN PLACE...ANOTHER VERY ACTIVE DAY OF CONVECTION IS EXPECTED SATURDAY. IF THE HIGH SINKS FAR ENOUGH S...STRATUS STORMS SHOULD MOVE TOWARD THE E AT 10-15 KT. TEMPERATURES BELOW NORMAL TODAY AND SATURDAY SHOULD RESULT IN FEWER DENSITY ALTITUDE PROBLEMS. 44 && .PREV DISCUSSION...341 AM MDT FRI JUL 3 2015... .SYNOPSIS... ANOTHER ACTIVE DAY IS IN STORE FOR THE NORTHERN TWO THIRDS OF NEW MEXICO TODAY AS ABUNDANT LOW LEVEL MOISTURE COMBINES WITH DAYTIME HEATING. SHOWERS AND THUNDERSTORMS WILL LIKELY GET GOING EARLIER THAN IS TYPICAL WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE. A ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS IS FORECAST FOR THE FOURTH OF JULY HOLIDAY AND SUNDAY EXCEPT FOR THE EASTERN PLAINS WHERE STABLE CONDITIONS WILL KEEP THUNDERSTORMS HARD TO COME BY. A BACKDOOR COLD FRONT IS FORECAST TO GET THE EASTERN PLAINS BACK INTO THE ACT MONDAY. THE ACTIVE WEATHER PATTERN CONTINUES TUESDAY AND WEDNESDAY BEFORE DRIER AIR FROM THE SOUTHWEST POSSIBLE LIMITS THUNDERSTORM COVERAGE DURING THE LATTER HALF OF NEXT WEEK. && .DISCUSSION... SCATTERED CONVECTION OVER THE EAST-CENTRAL PLAINS CONTINUES EARLY THIS MORNING. HI RESOLUTION MODELS SUGGESTING THIS CONVECTION WILL GRADUALLY DISSIPATE SHORTLY AFTER SUNRISE. LAST COUPLE RUNS OF THE NAM12 INDICATING THAT SHOWER AND THUNDERSTORM ACTIVITY WILL GET GOING EARLY TODAY...DURING THE LATE MORNING HOURS OVER SW AND CENTRAL AREAS. AREAS WHERE CONVECTION DEVELOPS EARLY AND TEMPS COOL ACCORDINGLY...AFTERNOON CONVECTION WILL BE TOUGH TO COME BY. ELSEWHERE...ANOTHER ROUND OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS IS ON TAP...WITH LOCALLY HEAVY RAINFALL LIKELY. DUAL POL STORM TOTAL PRECIPITATION ESTIMATES FROM KABX AND KFDX FROM THURSDAY INDICATING A CLASSIC FOOTPRINT FOR LOCALLY HEAVY RAINFALL AND A SIMILAR SET UP IS EXPECTED TODAY. MAIN CHANGE FOR THE FOURTH OF JULY WILL BE THE STABILIZATION OF THE EASTERN PLAINS. OTHERWISE...MODELS ARE IN VERY GOOD AGREEMENT THAT ANOTHER HEALTHY ROUND OF AFTERNOON AND EVENING CONVECTION IS IN STORE FROM THE CENTRAL MOUNTAIN CHAIN WWD. SIMILAR SET UP ANTICIPATED FOR SUNDAY...WITH BETTER CHANCES FOR STORMS TO PROPAGATE EWD OVER THE ERN PLAINS SUNDAY EVENING. NAM AND GFS CONTINUE WITH THE TREND OF SPEEDING UP AN UNSEASONABLY STRONG BACKDOOR COLD FRONT FOR MONDAY...AND WITH 30-35KTS OF JET LEVEL FLOW...A FEW STORMS OVER THE NE HIGHLANDS AND PLAINS COULD BECOME STRONG TO SEVERE MONDAY AFTERNOON AND EVENING. HIGH TEMPERATURES FOR NE NM WILL COOL TO WELL BELOW AVERAGE MONDAY WITH HIGHS ELSEWHERE COOLING MARKEDLY ON TUESDAY. BOTH GFS AND ECMWF KEEP THINGS ACTIVE WEDNESDAY AND ATTEMPT TO SCOUR OUT MOISTURE THURSDAY AND FRIDAY. GFS MORE BULLISH WITH THE DRY AIR AHEAD OF A CLOSED LOW OFF THE CENTRAL CALIFORNIA COAST MOVING INTO NM FROM THE SOUTHWEST THURSDAY AND FRIDAY WHILE THE ECMWF KEEPS A WEAK SLY MOISTURE PLUME IN PLACE OVER NM. 33 && .FIRE WEATHER... AN ACTIVE THUNDERSTORM REGIME CONTINUES WITH ABOVE NORMAL PWATS AND WEAK STEERING FLOW LEADING TO LOCALLY HEAVY RAINFALL. THIS WILL CONTINUE INTO EARLY NEXT WEEK THANKS TO A BACKDOOR FRONT WHICH WILL RECHARGE MOISTURE MONDAY INTO TUESDAY. HIGH TEMPERATURES WILL GENERALLY BE BELOW NORMAL DURING THIS PERIOD THANKS TO ADDITIONAL CLOUD COVER AND RAIN-COOLING ASSOCIATED WITH THUNDERSTORMS. WEAK LOWER BOUNDARY LAYER FLOW AND A MIXED-BAG OF SUN/CLOUDS/RAIN WILL BRING VARIABLE VENT RATES OVER THE NEXT COUPLE OF DAYS...WHICH LOOK TO BE GOOD/EXCELLENT ACROSS THE EASTERN PLAINS AND POOR TO FAIR ACROSS CENTRAL AND WESTERN AREAS. THE UPPER HIGH IS FORECAST TO TAKE UP RESIDENCE OVER SOUTHERN NEW MEXICO AND WEST TEXAS TOWARD THE END OF NEXT WEEK...WHICH MAY ALLOW FOR DRIER AIR TO MOVE OVER NORTHERN NEW MEXICO AS THE WESTERLIES MAKE A BRIEF RETURN. HIGH TEMPERATURES WILL CREEP BACK UP LATE NEXT WEEK TO NEAR NORMAL AS THE UPPER HIGH BUILDS OVER THE REGION. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 5:09 AM MDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 509 AM MDT FRI JUL 3 2015 NMZ501>540-041130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 509 AM MDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS. STORMS WILL LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE HOLIDAY WEEKEND. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS IS POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 3, 12:53 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1253 PM MDT FRI JUL 3 2015
NMZ516-031930-
UPPER RIO GRANDE VALLEY-
1253 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS COUNTY UNTIL
130 PM MDT...
AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRES PIEDRAS...OR 18 MILES WEST OF QUESTA.
THIS STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRES PIEDRAS.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 372 AND 380...AND
BETWEEN MILE MARKERS 384 AND 386.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3662 10566 3646 10593 3652 10595 3655 10595
3665 10597 3665 10599 3666 10598 3666 10597
3672 10598 3677 10588
TIME...MOT...LOC 1853Z 323DEG 4KT 3667 10592
34Special weather statement, Jul 3, 1:13 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
113 PM MDT FRI JUL 3 2015
NMZ516-031945-
UPPER RIO GRANDE VALLEY-
113 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS COUNTY UNTIL
145 PM MDT...
AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF TRES PIEDRAS...OR 13 MILES WEST
OF QUESTA...MOVING SOUTHWEST AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL TAOS
COUNTY.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 372 AND 378.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
HIGH BRIDGE OVERLOOK...JOHN DUNN BRIDGE RIVER ACCESS...AND RIO GRANDE
GORGE VISITOR CENTER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3667 10569 3643 10571 3648 10594 3652 10595
3658 10595 3664 10597 3675 10589
TIME...MOT...LOC 1913Z 026DEG 6KT 3665 10583
34Special weather statement, Jul 3, 2:08 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 208 PM MDT FRI JUL 3 2015 NMZ515-032045- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 208 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA COUNTY UNTIL 245 PM MDT... AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COYOTE CREEK STATE PARK...OR 16 MILES NORTH OF MORA...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHACON...COYOTE CREEK STATE PARK...LUCEROS...EL TURQUILLO AND GUADALUPITA. OTHER LOCATIONS AFFECTED INCLUDE HAROLD BROCK ACCESS POINT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3629 10530 3624 10509 3598 10515 3608 10546 TIME...MOT...LOC 2007Z 020DEG 10KT 3621 10523 34
Special weather statement, Jul 3, 2:36 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
236 PM MDT FRI JUL 3 2015
NMZ538-032100-
CHAVES COUNTY PLAINS-
236 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
300 PM MDT...
AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CAPROCK...OR 29 MILES WEST
OF TATUM...MOVING SOUTHWEST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL CHAVES
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3322 10405 3332 10379 3329 10376 3310 10377
3300 10391
TIME...MOT...LOC 2035Z 058DEG 18KT 3321 10382
34Special weather statement, Jul 3, 2:39 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 239 PM MDT FRI JUL 3 2015 NMZ514-515-032115- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 239 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORA COUNTY UNTIL 315 PM MDT... AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MORPHY LAKE STATE PARK...OR NEAR MORA... MOVING SOUTHWEST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORA...LEDOUX...MORPHY LAKE STATE PARK...GASCON...CLEVELAND...TIERRA MONTE...ROCIADA...SOUTH CARMEN AND MONTE APLANADO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3597 10527 3573 10538 3587 10564 3606 10547 TIME...MOT...LOC 2038Z 029DEG 17KT 3595 10542 34
Special weather statement, Jul 3, 2:50 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT FRI JUL 3 2015
NMZ511-032115-
JEMEZ MOUNTAINS-
250 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL COUNTY
UNTIL 315 PM MDT...
AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FENTON LAKE STATE PARK...OR 19 MILES
SOUTHEAST OF CUBA...MOVING SOUTHWEST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...FENTON LAKE STATE PARK...JEMEZ STATE MONUMENT AND
PONDEROSA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
JEMEZ FALLS CAMPGROUND...PALIZA CAMPGROUND...REDONDO CAMPGROUND...SAN
ANTONIO CAMPGROUND...VISTA LINDA CAMPGROUND...SEVEN SPRINGS DAY USE
AREA...AND BATTLESHIP ROCK.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3590 10651 3565 10662 3577 10689 3579 10690
3580 10689 3597 10671
TIME...MOT...LOC 2049Z 029DEG 11KT 3588 10666
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:17 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 118 min |
| Jul 2, 6:25 PM MDT | Areal Flood Advisory | ABQ | Cibola | 110 min |
| Jul 2, 6:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 110 min |
| Jul 2, 7:00 PM MDT | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Jul 2, 7:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 115 min |
| Jul 2, 8:24 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Jul 2, 8:55 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Jul 3, 12:21 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 3, 12:53 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| Jul 3, 1:13 PM MDT | Special Weather Statement | ABQ | Taos | 32 min |
| Jul 3, 1:55 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jul 3, 2:08 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jul 3, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 34 min |
| Jul 3, 2:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 117 min |
| Jul 3, 2:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 3, 2:39 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jul 3, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 16 min |
| Jul 3, 2:50 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| Jul 3, 3:13 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Jul 3, 3:21 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 114 min |
| Jul 3, 3:49 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 3, 5:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.